# SDR USAA920081421

- Difficulty date: July 2, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q3- MAJOR REPAIR - LEVEL 2 CORROSION ON FUSELAGE FRAME SKIN ATTACH ANGLE BS 787 BETWEEN S26R AND S27R.  REPAIRED FUSELAGE FRAME SKIN ATTACH ANGLE BS 787 BETWEEN S26R IAW B737 SRM 53-00-07.  (A)
